# SDR SWAA2024082226940

- Difficulty date: August 16, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 72,231 hours, 42,944 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Misconfigured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ROW 10 A B & C RECLINES INTO EXIT ROW.<[01] ADJUSTED CENTER BOLT TO CORRECT BREAKOVER FORCE IN REFERENCE TO CMM 25-21-42.;[02] CORRECTION: ADJUSTED CENTER BOLT TO CORRECT BREAKOVER FORCE IN REFERENCE TO CMM 25-21-42. TOOL USED: B/C: 162016 DUE:07/11/2025.;[03] VERIFIED STEP:2
